# SDR SIMA201134203

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 29,605 hours, 28,165 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567083602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT WING 5 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH AEA EO EM-57MR-595.  THE AIRCRAFT WAS RETURNED TO SERVICE.
